# SDR YENA2024100801355

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 01917
- Aircraft time: 80,942 hours, 29,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SUPPORT WEB LOCATED BTR FR 69 AND FR 70 AT LEVEL STR 23R AT AFT GALLEY AREA (CPCP FINDING); (RESOLVED ON W/O: 1311389 TASKCARD: NR-00042) REF AEROMAN WO 2024-214/1 NR 2024-446420. REMOVED AND REPLACED SUPPORT WEB LOCATED BTW FR 69 AND FR 70 AT LEVEL STR 23R AT AFT GALLEY AREA  I.A.W. A320 SRM 51-42-11, A320 SRM 51-72-11 AND DWG D53474180 TOOL USED CALIPER P/N: 700-113-10 S/N: 0016656, DUE DATE: MAR-04-2025.
